# SDR Z9B2003F00000

- Difficulty date: December 13, 2002
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1600Q
- Make and model: Hughes 369E
- Aircraft serial: O200E
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369A535041
- Part serial: 5693G
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBING NOISE ON COAST DOWN AFTER SHUTDOWN.  FOUND OVER-RUNNING CLUTCH ASSY HAD LOST ALL OIL.   TOP BEARING CAP WAS BACKED .5000 OFF THREADS OF OUTER RACE SHAFT.  CLUTCH STILL FUNCTIONED, BUT BEARINGS WERE BEGINING TO GRAB.  TOP CAP LOCK WASHER STILL HAS PROPER LOCKING INDENTS.  UNKNOWN WHY CAP BACKED OFF 82 HOURS SINCE INSPECTION.
